# SDR DALA2017022801612

- Difficulty date: February 27, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N908DE
- Make and model: Doug MD-88
- Aircraft serial: 53417
- Aircraft time: 60,792 hours, 47,371 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Frayed
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE CABLE FRAYED.  REPLACED THE CABLE IAW AMM 53-53-00.
